# SDR SIMA20150622005

- Difficulty date: June 22, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 28,903 hours, 20,672 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INBOARD FLIGHT SPOILERS & INBD SPOILERONS, CAUTION MSG CAME ON DURING SPOILER DEPLOYMENT & STAYED ON.  PERFORMED SPOST TEST IAW AMM 27-61-05.  OPERATIONS CHECKED GOOD AT THIS TIME.  ACFT OK FOR SERVICE.
